ok, so I've been on Vyvnase for a month. started at 30mg for 7 days then been on 50mg for the other 3 weeks. now my blood pressure fluxuates and I went to the VA hopsital and my blood presuure said 148/100 heart rate 102. they did it again and I'm sure it said 173/100 but they wrote down 139/100. so my questions is, if there saying I am ok to take this medication and I go up to 60 mg because my doctor said she will prescribe 7 pills for 7 days to see what it does in helping me read since that is the only problem now I am having,. will that do anything to me? like put me in cardiac arrest? sometimes my heart hurts but nothing bad, and nothing constant . some days I feel nothing and some days a little heart burn kind of, so the question is. in 2 days when I go up 10 more mg will I be fine? I dont think the Va hospital would lie to me but then again, they told me it's just my moods that make my blood pressure go up and that's what she put in a Dr note that is on file.I have th enote and I also forward it to the Dr who is giving me Vyvanse.
Blood pressure and sometimes little heart pains on Vyvanse?
Added 18 Apr 2012:
when I say my blood pressure fluxuates, i mean from 120/87 and sometimes it can be at 167/100 but it's always chnaging and never been higher than that and wondering if 10mg of a stimulant would do anything to me like cardiac arrest if some how the doctor over looked anything.
I would be sure and tell my doctor first about the blood pressure and what it was, and see what she thinks about it first. She is the one taking care of you and prescribing you the medication, so I would listen to her advice on this one. You don't want to fool around with blood pressure issues. I'm not trying to scare you, just want you to be safe. Best wishes. Your friend, Ruthie
Everyones blood pressure fluctuates throughout the day but if you are going as high as 140's/100's that is too high and puts you at risk for stroke. Be sure that all your Drs know that you are on Vyvanse and besure that the Dr prescribing Vyvanse knows it is driving your B/P up. They may need to either take you off the Vyvanse or put you on something to keep the B/P down.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2009 • 1 answer
Updated 22 Jan 2010 • 1 answer
Updated 8 May 2013 • 2 answers
Metoprolol - I hate metropolol T. I can't get my heart rate above 120, my stomach constantly hurts,?
Updated 27 Oct 2015 • 1 answer
Updated 21 Sep 2018 • 1 answerFAQ by Drugs.com